RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2006, Volume 3, Pages 312–334 (Mi semr207)  

This article is cited in 3 scientific papers (total in 3 papers)

Research papers

On canonical formulas for the extensions of minimal logic

M. V. Stukacheva

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We introduce a canonical formulas for the extensions of minimal logic.

Full text: PDF file (816 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 510.64
MSC: 03B53
Received June 25, 2006, published August 25, 2006

Citation: M. V. Stukacheva, “On canonical formulas for the extensions of minimal logic”, Sib. Èlektron. Mat. Izv., 3 (2006), 312–334

Citation in format AMSBIB
\Bibitem{Stu06}
\by M.~V.~Stukacheva
\paper On canonical formulas for the extensions of minimal logic
\jour Sib. \`Elektron. Mat. Izv.
\yr 2006
\vol 3
\pages 312--334
\mathnet{http://mi.mathnet.ru/semr207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2276029}
\zmath{https://zbmath.org/?q=an:1122.03029}


Linking options:
  • http://mi.mathnet.ru/eng/semr207
  • http://mi.mathnet.ru/eng/semr/v3/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Stukacheva, “O modelyakh paraneprotivorechivoi logiki s aksiomami Kraizelya–Patnema i Skotta”, Sib. elektron. matem. izv., 5 (2008), 407–416  mathnet  mathscinet
    2. M. V. Stukachyova, “Canonical formulas for a paraconsistent analog of the Scott logic”, Algebra and Logic, 48:4 (2009), 282–297  mathnet  crossref  mathscinet  zmath  isi
    3. E. I. Latkin, “Generalized Kripke semantics for Nelson's logic”, Algebra and Logic, 49:5 (2010), 426–443  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:92
    Full text:24
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019